# SDR SWAA2018040320911

- Difficulty date: March 29, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 11,989 hours, 5,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Door
- Part number: 417A5600
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER AFT OVERHEAD EMERGENCY EXIT LOOSE.   SECURED EXIT IAW SIP.
